Sur les ensembles pluripolaires complets
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 27-36.
@article{AFST_1989_5_10_1_27_0,
     author = {Souhail, Sliman},
     title = {Sur les ensembles pluripolaires complets},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {27--36},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 10},
     number = {1},
     year = {1989},
     zbl = {0709.32010},
     mrnumber = {1425742},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1989_5_10_1_27_0/}
}
Souhail, Sliman. Sur les ensembles pluripolaires complets. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 27-36. http://www.numdam.org/item/AFST_1989_5_10_1_27_0/

[1] Bremermann (H.J.).-On the conjecture of equivalence of the plurisubharmonic functions and the Hartogs functions., Math. Ann., 1956, p. 76-86. | MR 77644 | Zbl 0070.07603

[2] El Mir (H.) . - Sur le prolongement des courants positifs fermés., Acta Math., t. 153, 1984, p. 1-45. | MR 744998 | Zbl 0557.32003

[3] Hormander (J.). - An introduction to complex analysis in several variables, Van Nostrand Princeton N.J., 1966. | MR 203075 | Zbl 0138.06203

[4] Josefson (B.).-On the equivalence between locally polar and globally polar sets for plurisubharmonic functions on Cn, Arkiv för mathematik, t. 16(1) 1978, p. 109-115. | MR 590078 | Zbl 0383.31003

[5a] Lelong (P.). - Fonctionnelles analytiques et fonctions entières (n variables). Cours d'été 1967, Presses univ.Montréal, 1968. | MR 466606 | Zbl 0194.38801

[5b] Lelong (P.), Gruman (L.). - Entire functions of several complex variables; Springer 1986. | MR 837659 | Zbl 0583.32001

[6] Siciak (J.). - Extremal plurisubharmonic functions in Cn, Ann. Pol. Math., t. 39, 1981, p. 175-211. | MR 617459 | Zbl 0477.32018

[7] Vladimirov (V.S.). - Les fonctions de plusieurs variables complexes et leur application à la théorie quantique des champs, Dunod Edit. Paris 1967. | MR 218608 | Zbl 0148.31802